Results 1 to 8 of 8

Thread: Vitex - Can it do this?

  1. #1
    sydangel68 Guest

    Default Vitex - Can it do this?

    Hi I am new to this forum, looks like I will find lots of support here.

    I am TTC#2, DS is 2.5yo.

    I have had the Mirena IUD for 2 years and recently had it removed. Have had 2 real cycles since the removal, 1st cycle O was pretty normal, however this cycle its looking to be annovulatory or otherwise really long, if I do end up O.

    I took vitex, b complex and b6 this cycle as I wanted to extend my LP and also to help with the ECM, as I didn't have any last month.



    Could the vitex has prevented ovulation? I have never not O before.

    Thought I'd read on here that someone else had this occur when taking vitex.

    Thanks for reading.

    Regards
    Angela

  2. #2

    Join Date
    Apr 2006
    Location
    Hobart, Tasmania
    Posts
    365

    Default

    I found that Vitex brought my O date forward and lengthened my LP.

    It is more than possible to have an annovulatory cycle, especially if you've just come off a contraceptive. I'd be more inclined to think it is just your body ironing out the bumps rather than the Vitex.

    Lisa

  3. #3

    Join Date
    Aug 2006
    Location
    On the other side of this screen!!!
    Posts
    11,129

    Default

    Hi Angela, they say it usually takes about 3 months for things like Vitex and other TCM herbs to really get working. I personally would stick with it a bit longer unless your body intuition is telling you "no!"

    Good luck on your TTC journey!

  4. #4

    Join Date
    Oct 2004
    Location
    Sydney
    Posts
    2,614

    Default

    I took vitex on a couple cycles and I found it actually made me O a few days later, but didnt make my cycle any longer so it really had the opposite effect to what its meant to. I did O still, but it just made it happen a little bit later. Sorry, that probably wasnt helpful?

  5. #5

    Join Date
    Jul 2006
    Location
    Logan
    Posts
    2,991

    Default

    I took Vitex and B6 last cycle and my temps were heaps more consistant, I Oed as normal and I feel pregnant this cycle as well.

    I know that herbs are slow acting and as Marydean stated above that they can take 3 months to take effect. I would just wait and see and give your body time to adjust.

    Goodluck

  6. #6

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    Vitex interfered with my ovulation as well and lengthened my cycle (it was 29 days to start with). I am still not really sure why the naturopath put me on it.

    I found as soon as I dropped it, my cycles and ovulation returned to normal.

  7. #7
    sydangel68 Guest

    Default

    Thanks for the replies. It looks like it might just be pushing out my ovulation date and making this a really long cycle, as I had ovulation pain last night and this morning there was a large thermal shift. So possibly have just ovulated.

    I've never had much luck with OPKs, so usually just monitor via my temps.

    Melbo: Interesting, I am going to drop it next month and see if things return to normal as I've always had a 28 day cycle with O between day 10-17. Now on Day 21, so if I have ovulated, this is going to be a very long cycle.

    Thanks again,
    Angela

  8. #8
    Hope2006 Guest

    Default

    Hi Angela,

    I never have any luck with OPK's as well!
    I have been taking Vitex for about four months now. For the first three months i wasn't even ovulating (due to personal trauma that apparently shut my body down; my Dad passed away and apparently i went into shut-down mode). I was taking my temps so i knew through that plus also i had no EWCM. Then last month finally i o'ed again. I am hoping we will have some luck this month.

    I think it was the Vitex that has helped my body to function properly again. I took it for about five months before i conveived my little boy, so i am hoping it will help me again this time!

    Cheers and best of luck,
    Sharon.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •